# SDR USAA2011082200015

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 62,930 hours, 42,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN MISSING ON EMERGENCY EXIT ROW 11.  MAINTENANCE REPLACED SEAT EMERGENCY EXIT SIGN AT ROW 11, LEFT SIDE.  OPERATIONAL CHECK GOOD.
